# SDR ASAA2021080625628

- Difficulty date: July 21, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 51,011 hours, 15,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Part serial: UNK
- Condition: Corroded
- Location: Bs 727-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL STA STA 727+4 TO STA 727D+4 HAS CORROSION ON RH OUTTER EDGES. MARKED AND STREAMER                              DOT:M317. GROUNDED - YES. REPAIRED THE R/H TRANSITION PANEL AT STA 727+4 TO 727D+4 USING MAT BAC1496-377 PER B737-800 SRM 53-00-53-2R-5. REMOVED CORROSION FROM THE R/H TRANSITION PANEL FROM STA 727+4 TO 727D+4 PER B737-800 SRM 53-00-53-1A-2-2.D. ORIG THICKNESS IS .040 PER B737-800 SRM 53-60-53-0I-2 TABLE 2. REMOVED .008 REMAINING THICKNESS IS .032, AND IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2.                                                                                                                                                                     REMOVED DOT AND STREAMER.
